Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 758494, 9 pages
http://dx.doi.org/10.1155/2015/758494
Research Article

Optimal Decision for Fashion Supply Chains with Service Level Constraint and Controllable Lead Time

Guo Li,1,2 Yu-chen Kang,1,2 and Guan Xu3

1School of Management and Economics, Beijing Institute of Technology, Beijing 100081, China
2Center for Energy and Environmental Policy Research, Beijing Institute of Technology, Beijing 100081, China
3Economic and Management School, Wuhan University, Wuhan 410081, China

Received 4 June 2014; Accepted 10 July 2014

Academic Editor: Tsan-Ming Choi

Copyright © 2015 Guo Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guo Li, Yu-chen Kang, and Guan Xu, “Optimal Decision for Fashion Supply Chains with Service Level Constraint and Controllable Lead Time,” Mathematical Problems in Engineering, vol. 2015, Article ID 758494, 9 pages, 2015. https://doi.org/10.1155/2015/758494.